DRUG INTERACTIONS

/Tag:DRUG INTERACTIONS

A DRUG INTERACTION THAT SPIRALED OUT OF CONTROL: THE TOXIC COMBINATION OF METHOTREXATE AND TRIMETHOPRIM-SULFAMETHOXAZOLE

Case Presentation: A 69-year-old lady with a history of Psoriatic Arthritis on Methotrexate (MTX) and CKD stage III was admitted to the hospital with mucositis and leukopenia. Sixteen days prior to the admission she was [...]

By | 2019-03-11T14:37:01+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on A DRUG INTERACTION THAT SPIRALED OUT OF CONTROL: THE TOXIC COMBINATION OF METHOTREXATE AND TRIMETHOPRIM-SULFAMETHOXAZOLE

CARDIOVASCULAR COLLAPSE AND SEIZURES: AN UNINTENDED QUETIAPINE OVERDOSE

Case Presentation: A 58-year-old man presented with two days of confusion, tremors and seizures. Past medical history included schizophrenia, epilepsy, HCV infection and right hemiparesis due to ischemic strokes. He initiated dasabuvir, ombitasvir, paritaprevir and [...]

By | 2019-03-11T14:34:36+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on CARDIOVASCULAR COLLAPSE AND SEIZURES: AN UNINTENDED QUETIAPINE OVERDOSE

TOO SWEET TO TREAT, LEDISPAVIR/SOFOSBUVIR INDUCED DIABETES MELLITUS IN PATIENT RECEIVING TENOFOVIR

Case Presentation: A 55 year old non obese African American male with the past medical history of HIV on tenofovir/emtricitabine/efavirenz and HCV genotype 1 infection who was being treated with ledipasvir/sofosbuvir came in with complaints [...]

By | 2017-04-20T15:59:36+00:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on TOO SWEET TO TREAT, LEDISPAVIR/SOFOSBUVIR INDUCED DIABETES MELLITUS IN PATIENT RECEIVING TENOFOVIR